# SDR 2000ZZZM165

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 711 - EWR-IND - NR 3 ENGINE DETECTION GROUND LOOP LIGHT ILLUMINATES ON DESCENT THROUGH 10,000, THEN GOES BACK OUT. ADJUSTED NR 3 ENGINE FIRE PROTECTION DETECTION GROUND LOOP.  (M)
